MathSciNet Relay Station
MathSciNet bibliographic data
MR2519418 91B54 (37N40 91A26)
Zhang, Jixiang; Da, Qingli; Wang, Yanhua The dynamics of Bertrand model with bounded rationality. Chaos Solitons Fractals 39 (2009), no. 5, 2048–2055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement